浏览全部资源
扫码关注微信
1. ,山西,太原,030051
2. 山西大学数学系,山西,太原,030006
纸质出版:2003
移动端阅览
李焱华, 闫卫平. 一类非线性差分系统的持久性(英文)[J]. 中北大学学报(自然科学版), 2003,(5):368-370.
李焱华, 闫卫平. Permanence of a Nonlinear Difference System[J]. 2003, (5): 368-370.
李焱华, 闫卫平. 一类非线性差分系统的持久性(英文)[J]. 中北大学学报(自然科学版), 2003,(5):368-370. DOI:
李焱华, 闫卫平. Permanence of a Nonlinear Difference System[J]. 2003, (5): 368-370. DOI:
得到了三维非线性差分系统持久性的一个充分条件
推广了已有文献中的部分结果.
A sufficient condition for the permanence of the threedimension nonlinear difference system is obtained
which generalizes some known result.
TilmanD,WedinD.Oscillationsandchaosinthedynamicsofaperenialgrass[J].Nature,1991,353:653-655.
DeVaultR,GroveEA,LadasG.Oscillationandstabilityinmodelsofaperennialgrass[A].TheProceedingsofDynamicSystemsandApplications-1[C].DynamicPublishersInc,USA,1994.87-93.
KocicVL,LadasG.GlobalBehaviorofNonlinearDifferenceEquationsofHigherOrderwithApplications[M].KluwerAcademicPublishers,Dordrecht,1993.
PapaschinopoulosG,JohnSchinas.Permanenceandoscillationofasystemoftwononlineardifferenceequations[J].JournalofDiffenceEquationsandApplications,1997,3:185-196.
0
浏览量
16
下载量
CSCD
关联资源
相关文章
相关作者
相关机构